# SDR GTIA010100

- Difficulty date: April 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372001001
- Part serial: 1138
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DTW - FLT 629 - AFTER PUSHBACK, ALL FUEL QUANTITY VARIED BY SEVERAL THOUSAND LBS, WENT BLANK, FLASHED ETC.  REPLACED FUEL QUANTITY INDICATOR.  OPS CHECK NORMAL IAW MD-80 MM 28-40-00.  (M)
